# SDR SWIA2025F01426

- Difficulty date: June 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEV CENTER HINGE FITTING (#3 ON HSTAB) CHAFFED AT BOTTOM BY FLUTTER DAMPER SHAFT AREA (MARKED)  (C-CHECK RO 10/06/2025)RH ELEVATOR CENTER HINGE FITTING (#2 ON HSTAB) CHAFFED AT BOTTOM. REMOVED DAMAGE AT RH ELEVATOR CENTER HINGE FITTING (#2 ON HSTAB). REF: CRJ 200 SRM 51-12-00-00. THERE IS NOT ALLOWABLE DAMAGE GIVEN IN CRJ 200 SRM FOR THIS PART. RECEIVED AND COMPLIED WITH REO 601R-55-11-798 REV: -- DATE: 2025-07-24. SEE CONTINUATION FOR DETAILS OF WORK PERFORMED.COMPLIED WITH SKY CARD 51-900-1003-SKY
